# SDR FDEA2019101082490

- Difficulty date: October 8, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SP1153003143
- Condition: Corroded
- Location: Bs 445
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SEAT TRACK AT STA 445,  RBL 35 FOUND CORROSION.  CORROSION REMOVED AND   FOUND TO EXCEED LIMITS IAW SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1 .   SEAT TRACK REMOVED AND REPLACED FROM BS 440 TO 495,  RBL 35 IAW SRM 51-31-01-0G . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
